# SDR DALA13049876309

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  2673 & 2678 RIVETS FOUND LOOSE.  REPAIRED IAW ERA  518816-14, REV ORIGINAL.  .
